# SDR AALA201711069053

- Difficulty date: November 4, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 65,285 hours, 17,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: 1703663
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT AT ROW 35E IS INOPERATIVE.  ITEM DEFERRED.  REMOVED AND REPLACED CONTACTS AT SEAT 35E SIDEWALL CONNECTOR PER ESWPM 2042-01.  OPERATIONAL CHECK GOOD.
